... something i can do to stop this or at least calm it down?
Are you taking folic acid with it? That is supposed to help with the nausea, otherwise, some people have found that having it as an injection instead of tablets, gets rid of the nausea.
Some doctors prescribe one folic acid tablet on the day following the MTX [Methotrexate] others prescribe folic acid on every day except the MTX day. Perhaps you can try taking it every day except MTX day if you aren't already.
Hi there susie1234.
Please call your healthcare person ASAP and report this. One of the major side effects of taking methotrexate orally is GI bleeding, and it is possible that although you may not yet have any bleeding, your body may be trying to tell you that the drug is too hard on your digestive system and to discontinue before it real damage/trouble starts.
Wish you better health soon! Take care, Lady of Howard
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Dec 2010 • 1 answer
Updated 29 Jan 2017 • 2 answers
Updated 17 Aug 2015 • 2 answers
Updated 26 Oct 2017 • 1 answer
Updated 21 Jan 2018 • 3 answers